# SDR ASAA2015042511511

- Difficulty date: April 25, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N607AS
- Make and model: Boeing 737790
- Aircraft serial: 29751
- Aircraft time: 53,260 hours, 24,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 453A261032
- Condition: Gouged
- Location: Bs 727-737
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR PANEL AT APPROXIMATELY FS 727E CENTER OF PANEL HAS 1 EA GAUGE.  ACFT GROUNDED.  DAMAGE TO FLOOR SUPPORT MEASURES 10.250" L X .900" W X .078" D.  DAMAGE BEYOND LIMITS REF SRM 53-00-53-1A-2 AD-2.  COMPLETED REPAIR OF FLOOR SUPPORT.  INSTALLED AFT PIT CARGO FLOOR PANEL SEC 727E, REF MM 25-52-10. .
